MathSciNet Relay Station
MathSciNet bibliographic data
MR2290807 (2007i:05002) 05A05
Backelin, Jörgen; West, Julian; Xin, Guoce Wilf-equivalence for singleton classes. Adv. in Appl. Math. 38 (2007), no. 2, 133–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement